# SDR CALA2025082908262

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 75,351 hours, 33,371 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311141420206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CTR DUMMY BEAM CORRODED AT FR21.   REMOVED AND REPLACED NEW CTR DUMMY BEAM FROM FR 20 TO FR 24 IAW A319 SRM 51-42-11-001.
